MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE S01 DRILL BASED GUIDE

MEDACTA INTERNATIONAL SA MYSPINE S01 DRILL BASED GUIDE
Catalog Number 7.0726
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other device involved: myspine s01 vertebra reference 7.0706 (k173472); batch review performed on 12 december 2018; lot 00981s: (b)(4) items manufactured and released on 31 october 2018.Expiration date: 2019-03-14; no anomalies found related to the problem.Investigation performed by mysolution department on november 21, 2018.Our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
The surgeon was not able to drill safety because the sleeve part length of myspine s01 drill based guide was too short in comparison with others.Moreover it was not able to set on the spinal bone stable.The surgeon drilled only the entry point under the imaging and proceeded freehand drilling causing a critical delay in the surgery.
 
Additional Manufacturer Narrative
Visual inspection performed on the 19 december 2018 by mysolution manager: after the visual inspection of the myspine guide, we confirm the guide has been designed according to the procedure in force.The model is conform.

Brand Name
MYSPINE S01 DRILL BASED GUIDE
Common Device Name
DRILL BASED GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8155012
Report Number3005180920-2018-00986
Device Sequence Number1961399
Product Code PQC
UDI-Device Identifier07630040717571
UDI-Public07630040717571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Catalogue Number7.0726
Device Lot Number00981S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;